# SDR YENA2020122100623

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 64,756 hours, 23,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5204
- Condition: No Test
- Location: Emergency Lights
- Part time: 64,756 hours, 23,084 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF N/R 2020-359482 W/O 2020 160/1, INOPERABLE EPSU-EMERGENCY POWER SUPPLY UNIT 11WL IN PASSENGER CABIN.  R & R EMERGENCY POWER SUPPLY UNIT EPSU FIN (11WL), IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. PERFORMED OPERATIONAL CHECK OF THE EPSU, IAW AMM 33-51-00-710-001-A.  TEST IS OK.
